Free Delivery Over £30
Discreet Delivery Always
  • Home
  • Gaviscon Double Action Chewable Tablets Mixed Berries - 24 Tablets
  • Gaviscon Double Action Chewable Tablets Mixed Berries - 24 Tablets
  • Gaviscon Double Action Chewable Tablets Mixed Berries - 24 Tablets
  • Gaviscon Double Action Chewable Tablets Mixed Berries - 24 Tablets
  • Gaviscon Double Action Chewable Tablets Mixed Berries - 24 Tablets
  • Gaviscon Double Action Chewable Tablets Mixed Berries - 24 Tablets
Gaviscon Double Action Chewable Tablets Mixed Berries 24 Tablets_30

Gaviscon Double Action Chewable Tablets Mixed Berries - 24 Tablets

Availability: In stock

£4.99
Warning Maximum Product Quantity of 6
in stock
Free Delivery
Over £30
Discreet Delivery
Always
Regulated
Pharmacy

Gaviscon Double Action Chewable Tablets Mixed Berries - 24 Tablets

£4.99

Checked By

What are Gaviscon Double Action Tablets?

Gaviscon Double Action Tablets are a soothing treatment for heartburn, acid reflux, and indigestion. These tablets can be chewed and swallowed without needing a glass of water, so you can take them whenever and wherever you suffer with heartburn. If you’re looking for a treatment for heartburn and indigestion that works quickly and can be taken on the go, these tablets could be the perfect solution for you. These tablets are available in peppermint and mixed berry flavours.

 

What is heartburn?

Heartburn is a side effect of a condition called acid reflux, although lots of people think that they’re the same thing. Acid reflux happens when you have indigestion and excess stomach acid starts to travel up towards your throat. This causes the burning sensation in your chest that’s known as heartburn, as well as a cough, hiccups, bad breath, and an unpleasant taste in your mouth.

 

How will Gaviscon Double Action Tablets treat my heartburn and indigestion?

Gaviscon Double Action Tablets use three active ingredients to ease your heartburn and indigestion. They contain calcium carbonate and sodium hydrogen carbonate, which work as antacids. Antacids work by neutralising your excess stomach acid, easing the pain and discomfort that it can cause. The final active ingredient is sodium alginate, which forms a protective barrier over the contents of your stomach, preventing acid reflux and soothing irritation in your chest and throat.

 

Can I take these tablets if I’m pregnant or breastfeeding?

Gaviscon Double Action Tablets are safe to take when you’re pregnant or breastfeeding, however you should speak to your doctor or Chemist 4 U pharmacist before taking any new medication at this time. Some medications may not be suitable for you or your baby at this time, and your doctor may wish to recommend an alternative treatment or change the dose that you should take every day.

 

Can I take this product if I’m taking other medication?

If you’re taking any other medication, including those obtained without a prescription, you should speak to your doctor or pharmacist before taking this product. Some medications can interact when used together, causing unwanted side effects or making your medication less effective, a medical professional can help you to avoid this. If your doctor or pharmacist says that you can use these tablets with your regular medication, then make sure that you do not take Gaviscon tablets within 2 hours of taking your other medication by mouth.

 

How to take these tablets

Take 2 – 4 Gaviscon Double Action Tablets after meals and at bedtime. Chew tablets thoroughly and then swallow, you shouldn’t need to take these tablets with a glass of water. Do not take more than four times a day, with a maximum daily amount of 16 tablets. If you take too many tablets, you may feel bloated, but are unlikely to come to any harm. However, if the bloating doesn’t go away, you should speak to your doctor right away.

 

When should Gaviscon tablets not be used?

Gaviscon Double Action Tablets should not be used by children under the age of 12 unless specifically advised to do so by a doctor. Do not use this product if you are allergic to sodium alginate, sodium hydrogen carbonate, calcium carbonate, or any of the other listed ingredients. Speak to your doctor or pharmacist before taking this product if you:

  • Have severe kidney problems
  • Have electrolyte disturbance causing low level of phosphate in the blood, also known as hypophosphatemia
  • Suffer or have suffered from significant kidney or heart disease
  • Have reduced amounts of gastric acid in your stomach

 

Does this product have any side effects?

Like all medication, Gaviscon Double Action Tablets can have side effects, although not everyone will experience them. These include symptoms caused by an allergic reaction, such as:

  • Abdominal pain
  • Diarrhoea
  • Nausea
  • Vomiting
  • Skin rash
  • Itching
  • Difficulty breathing
  • Dizziness
  • Swelling of the lips, face, tongue, or throat

If you experience these or any other side effects while using this product, stop use and speak to your doctor or pharmacist immediately. For more information about reporting the side effects of medication, please see the MHRA’s Yellow Card scheme.

 

How to store this product

Store in a cool, dry place which is below 30 degrees C. Store in original packaging and do not use if the expiry date printed on the original packaging has passed. Keep out of sight and reach of children.

 

Important Information

This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:

The active substances in each chewable tablet are 250 mg sodium alginate, 106.5 mg sodium hydrogen carbonate and 187.5 mg calcium carbonate.


The other ingredients are xylitol, carmellose sodium, magnesium stearate, macrogol 20,000, mannitol (E421), copovidone, acesulfame-K, aspartame (E951), cranberry flavour, raspberry flavour, fantasy fruit flavour and carmoisine lake (E122).


The flavours contain sucrose.


This product does not contain gluten.


Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

 


Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

 


Returns Information

Customers can read our full returns policy by clicking here

Okay, let’s be honest, we’ve all been guilty of overindulging on delicious food at one point or another in our lives.

But what happens when you start to feel that creeping, burning feeling in your chest that tells you that you’re about to suffer with some major heartburn afterwards? And what is heartburn anyway?

Today we’re going to have a good look at what heartburn is and what you can do to keep it away.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.